# SDR QXEA2010122100915

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LAV VENT AFT OF FR 19.400 BY STR 33 INTERNAL SKIN DOUBLER IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-00.  MIN THICKNESS REMAINING .024" REF NTM 51-00-02-250-801 FOUND OUT OF LIMITS.  FABRICATED AND MATCH DRILLED NEW DOUBLER IAW SRM 51-40-07.  ALODINE AND PAINTED PARTS IAW RM 51-21-10, 51-25-10 AND 51-25-25.  INSTALLED REPAIR IAW SRM 51-42-05.
